# SDR AALA20030184

- Difficulty date: February 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-IAH, ON CLIMB-OUT, PASSING 14,000 FT, THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  LEVELED AIRCRAFT AT 16,000 FT AND ACCOMPLISHED PROCEDURE. WITH HIGH PRESSURE BLEED OFF, THE LIGHT EXTINGUISHED.  RETURNED MIA WITHOUT INCIDENT.  AFTER LANDING, IT WAS NOTED THAT THE GROUND INSTRUMENT COOLING FAN WAS NOT IN OPERATION.  REPLACED WATER SEPARATOR DUCT.  PERFORMED LEAK CHECK, NO LEAKS NOTED.  PERFORMED OPERATIONS CHECK OF TAIL COMPARTMENT OVERHEAT SYSTEM.  NO FAULTS NOTED.  ALSO, ACCOMPLISHED GROUND CHECK OF INSTRUMENT COOLING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
